Human Growth Hormone and Edema info

HGH Forums HGH Forum Human Growth Hormone and Edema info

This topic contains 8 replies, has 4 voices, and was last updated by  Kenny 5 months, 1 week ago.

Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
    Posts
  • #3877

    Kenny
    Participant

    Hi there all, I would really like to get more information about the use of HGH and Edema and my most important question is: how long would someone expect to get ankle edema after they are stopping to use the hGH?
    Well, if this is going to help anyone to give a better accurate response I can give you my story. I have started to use a generic hGH mid this May (11, 12 May), 2018 and my dosage was 2 iu QAM before I had my fasted cardio. Sad news is that since the very first day of using it I have started to develop a bilateral ankle edema which I thought that it might go away but it was only getting worse and worse, progressively. The last injection that I have had has been on May 28 this year meaning that I have used it for 17 days. As much as you can understand, the reason that I have discontinued to use it is because of the worsening edema. I guess it is pretty important to mention here that it is not being painful and it is not debilitating in any way, however it is just really ugly and I don’t want it to be like that.
    Please understand me right but I’m 100% sure that this is being related to the use of the hGH I had. I am having a recent echo and I’m having blood works all of which were within the normal limits. In addition to this, I’ve been having a diet that is super clean for a good while now and I do drink a lot of water as my daily standard is to drink more than 1 gallon of water.
    With this being said, I have stopped to use hGH and the edema still seem to persist. With this being said, is there anyone who has ever gone through this? my question is if there’s someone who knows: when to expect that this edema would go away? Or there’s something I’ve got to do? Anything. Thank you in advance.

    #3878

    Affecke
    Participant

    You should know that the HGH is increasing the level of the vasopressin (which is an anti diuretic hormone) and therefore you might get that.

    #3881

    Kenny
    Participant

    Yep, I do know that as I’ve done a good research about HGH, but I was simply asking if there’s anybody who has any ideas about how long the edema might last. But if you’re trying to say that I should use some diuretics then I’ve got to tell you that I simply do not want to use them due to the fact that I would rather not worry about the electrolyte replacement.
    I’m having some super hard trainings and I keep on pushing to the limits and I’m sweating a lot which is obvious! But the problem is that I just now have got my sofium and the potassium replacements dialed in. in the end, diuretics are by far not safe and I really do not want to mess up with the diuretics, I would rather do it naturally and wait until the edema would be gone.

    #3883

    MarkuS
    Participant

    Hey there Kenny, is this the first time that you’re using GH in your life? Also, could you say about how fast did your swelling developed after you have had your very first pin?
    In addition to that, you might think that it is surely from hGH because it appeared after you started using it, but, are you running any other AAS? It is very important to know this. answering them might help a bit more.

    #3888

    SCANAST
    Participant

    Hey there OP, I just wanted to say that even though the GH indeed may be the result in some swelling the development of edema it is a cause of getting concerned and it is also a suggestion that some other factor may be responsible of it as well. to my opinion, something pretty helpful could be if you would be able to post some pictures of before and during GH ankle edema. This may be helpful in determining more details.

    #3891

    Kenny
    Participant

    Thanks for trying to help but I’m still pretty sure that it is due to the HGH, I’m talking about this:

    Hey there Kenny, is this the first time that you’re using GH in your life? Also, could you say about how fast did your swelling developed after you have had your very first pin?
    In addition to that, you might think that it is surely from hGH because it appeared after you started using it, but, are you running any other AAS? It is very important to know this. answering them might help a bit more.

    Yes, this is my very first experience with the GH as I never used it in the past. And about whether or not am I running other AAS I’ve got to say that I am also using testosterone enanthate 250 mg per week right now. truth is that in the past I have been using 500 mg of testosterone per week, however I went down to 250 mg like 2 weeks or so before I ever had my first GH pin.

    #3899

    MarkuS
    Participant

    What are the generics that you are using then? As much as I have understood, you are at 2 iu per day, is that correct? Or that was only the morning dose? Anyway, has your swelling went away since you have discontinued to use the product at least a bit? You’ve got to know that all of the GH can cause some heavy water retention and I assume you knew this (however, they will subside for the most part after a few weeks of using it, or at least that’s what happens to me…), nevertheless, it does seems to me that what you are describing right now could be something else. in case this is the situation that you’re going through right now and the problem is not getting corrected soon after discontinuing the use of it then I think you should see a physician to get some help.
    But on the other hand, it could have been the normal effect of edema from the use of GH. Or it also could be the combination of the testosterone alongside with the GH use. Hopefully this is helpful in any way.

    #3918

    Kenny
    Participant

    Thank you very much for your helpful answer, but I wanted to say something which, to my opinion, also should be taken in consideration to my opinion:
    I have suffered from a pretty similar edema onset 2 weeks after I have started to have the testosterone replacement like half a year ago. During that time I have been using Lisonopril / hctz. I have had a blood work which showed that my lipids, my thyroid function as well as CMP have all been within the normal limits, what turned out to be abnormal has been the hyponatremia and hypokalemia.
    During that time my PCP has been used to think that the hctz with some rigorous training has been too much and therefore has switched me to telmisartan without any diuretics (and in addition to that, I have also developed ACEI bradykinin cough). This has happened like a month later and the edema has went away after a month or so.
    I can also mention here that the edema is pretty dependent, and it is only being noticeable on the medial aspect of my ankles where left is bigger than the right one. But it does seems as if it is getting resolved by the time that I am waking up from my sleep. One more thing to mention is that the biggest reason why I am being worried here is because it has not been all there before I have started to play around with PEDS. I personally did have had a bout of edema being associated with a trial of amlodipine for the control of blood pressure many years ago, but this has got fully resolved with discontinuing amlodipine.
    All in all I have to say here that everything seemed to be just fine before I have started to use the GH this May. Anyway, I do realize that there are some chances that I am now so worried, most likely, about nothing that should be, but frankly talking, I start being paranoid here about my health and especially about my cardiovascular health. Thanks to everyone for sharing your answers here and for trying to help!

    #3919

    Kenny
    Participant

    By the way, it seems that I have missed some questions, sorry about that. Talking about a picture… I do not have one, but I will try to make one and post it here.
    Answering about what kind of generic (HGH I am using) I have to say that it is from Kunming Intermediates (which is from Alibaba) could it be a problem to your opinion? My dosage is indeed 2 iu each morning before I had fasted cardio, that was the only dosage I was having, nothing more than this. and lastly, yes, it has resolved minimally in the last 3 days, however it is still being present and super annoying. hopefully I’m just being paranoid in the end.

Viewing 9 posts - 1 through 9 (of 9 total)

You must be logged in to reply to this topic.